Methods and Applications of Analysis
Volume 22 (2015)
On analytic solutions of the Prandtl equations with Robin boundary condition in half space
Pages: 281 – 300
The existence and uniqueness of the analytic solutions to the nonlinear Prandtl equations with Robin boundary condition on a half space are proved, based on an application of abstract Cauchy–Kowalewski theorem. These equations arise in the inviscid limit of incompressible Navier–Stokes equations with Navier-slip boundary condition in which the slip length is square root of viscosity, as formally derived in .
Prandtl equation, analytic spaces, Robin boundary condition, well-posedness
2010 Mathematics Subject Classification
Primary 35M13. Secondary 35Q35, 76D03, 76D10, 76N20.